Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Wilmington, OH

April 10, 20134 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 10, 2013, 4:19 PM EDT for 4 counties in Ohio. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 4:19 PM EDT (20:19 UTC)
Expired
Apr 10, 2013, 5:00 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:23 PM EDTHAIL 0.5Belle Center, OH
Apr 10, 4:23 PM EDTHAIL 12 W Belle Center, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS51 KILN 102019
SVRILN
OHC011-065-091-159-102100-
/O.NEW.KILN.SV.W.0013.130410T2019Z-130410T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN UNION COUNTY IN CENTRAL OHIO...
  EXTREME EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 500 PM EDT.

* AT 417 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BELLE CENTER...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KENTON...

IN ADDITION...JUMBO...RUSHSYLVANIA...WALTON...BIG SPRINGS...SILVER
CREEK...RIDGEWAY...MENTZER AND MOUNT VICTORY ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
      4051 8325 4049 8324 4038 8383 4064 8392
      4075 8349
TIME...MOT...LOC 2019Z 246DEG 37KT 4050 8375

$$
2 follow-up statements
832 
WWUS51 KILN 102040
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT WED APR 10 2013

OHC011-065-091-159-102100-
/O.CON.KILN.SV.W.0013.000000T0000Z-130410T2100Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-UNION OH-
440 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND NORTHEASTERN
LOGAN...SOUTHERN HARDIN AND EXTREME EASTERN AUGLAIZE COUNTIES IN WEST
CENTRAL OHIO...

AT 435 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEPBURN TO
HUNTSVILLE...MOVING NORTHEAST AT 45 MPH.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN AUGLAIZE...
NORTHEASTERN LOGAN...NORTHWESTERN UNION AND SOUTHERN HARDIN
COUNTIES...INCLUDING NORTHWOOD...HEPBURN...RUSHSYLVANIA...BIG
SPRINGS...RIDGEWAY...ESSEX...BYHALIA AND MOUNT VICTORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
      4051 8325 4049 8324 4038 8383 4064 8392
      4075 8349
TIME...MOT...LOC 2038Z 246DEG 37KT 4067 8342 4045 8381

$$
275 
WWUS51 KILN 102053
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT WED APR 10 2013

OHC011-065-091-159-102103-
/O.EXP.KILN.SV.W.0013.000000T0000Z-130410T2100Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-UNION OH-
453 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN UNION COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN LOGAN...SOUTHERN HARDIN AND EXTREME
EASTERN AUGLAIZE COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT 500 PM
EDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

HEAVY RAIN IS STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOU
REPORT VIA SOCIAL MEDIA.

LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
      4051 8325 4049 8324 4038 8383 4064 8392
      4075 8349
TIME...MOT...LOC 2053Z 246DEG 37KT 4073 8323 4051 8362

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:01 PM EDT, 18 minutes earlier.

Area forecast discussion, Apr 10, 4:01 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT WED APR 10 2013

.SYNOPSIS...
SHOWERS AND STORMS WILL MOVE ALONG A NEARLY STATIONARY FRONTAL
BOUNDARY ACROSS NORTHERN OHIO TONIGHT. A COLD FRONT WILL APPROACH
LATE TONIGHT AND PUSH THROUGH ON THURSDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT. COLDER AIR WILL
SETTLE IN BEHIND THE FRONT FOR FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WARM FRONT IS SITUATED JUST NORTH OF OUR AREA THIS AFTERNOON...
STRETCHING FROM NORTHERN INDIANA INTO NORTHERN OHIO. SOUTH OF THE
FRONT ACROSS OUR AREA...TEMPERATURES ARE IN THE UPPER 70S AND
LOWER 80S. CURRENT RADAR TRENDS AND MODEL GUIDANCE HAVE GOOD
PLACEMENT OF NEAR TERM WEATHER FOR TONIGHT. BELIEVE SHRA/TSRA WILL
PERSIST INTO THE EVENING ACROSS THE NORTHWEST WITH MORE WIDELY
SCATTERED/ISOLATED TO THE SOUTH OF CURRENT WATCH. PROBABLY DRY
ACROSS THE SOUTHEAST THROUGH THE NIGHT. COLD FRONT WILL APPROACH
LATE TONIGHT AND AXIS OF PRECIP WILL PUSH INTO THE FAR WEST TOWARD
SUNRISE. TEMPS WILL REMAIN MILD WITH LOWS SLIGHTLY ABOVE GUIDANCE
NUMBERS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
COLD FRONT WORKS ACROSS AREA THURSDAY AND THEN TO THE EAST
THURSDAY EVENING. THINKING IS DIMINISHING SHRA/TSRA LINE WITH
FRONT IN THE MORNING WITH MODELS SHOWING MORE REDEVELOPMENT ACROSS
THE CWA IN THE AFTERNOON ESPECIALLY IN THE EAST WHERE MORE
WIDESPEAD SIGNIFICANT SEVERE EVENT SHOULD OCCUR WITH ENOUGH
DAYTIME HEATING. TEMPS A BIT TRICKY WITH CLOUDS AND SHRA AND STUCK
CLOSE TO GUIDANCE. SHRA/TSRA TAPERING OFF AND ENDING FROM WEST TO
EAST THURSDAY EVENING. SOME PARTIAL CLEARING. COOLER TEMPS AND
AGAIN CLOSE TO GUIDANCE.

FRIDAY IS CAA WITH CLOUDS RETURNING AND PERHAPS A SPRINKLE OR
LIGHT SHRA. HAVE TROUBLE GOING WITH HIGHER GUIDANCE NUMBERS AND
WILL CONTINUE PREVIOUS FCST TREND OF COOLER HIGHS. FRIDAY NIGHT
LOOKS TO BE ENOUGH CLOUDS AND WIND TO PREVENT ANY SIGNIFICANT
FREEZE OR EVEN FROST AT THIS TIME. WILL NEED TO MONITOR THIS FOR
ANY POSSIBLE HEADLINES NEEDED IN THE SOUTH WITH FROST/FREEZE
PROGRAM STARTED IN THIS AREA ON THURSDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION OVER THE WEEKEND.
TEMPERATURES SHOULD BE ABLE TO QUICKLY MODERATE AS FLOW TURNS AROUND
TO THE SOUTH ON SUNDAY. A BROAD UPPER RIDGE WILL REDEVELOP AND
PERSIST INTO MIDWEEK. THIS WILL ALLOW TEMPERATURES TO RISE WELL
ABOVE NORMAL AGAIN. MOISTURE WILL SLOWLY INCREASE AND THIS COULD
EVENTUALLY RESULT IN A FEW SHOWERS AND STORMS IN THE WARM SECTOR.
CHANCE OF STORMS WILL INCREASE LATE TUESDAY INTO WEDNESDAY AS A
SLOW-MOVING FRONTAL SYSTEM APPROACHES THE REGION.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
OUR AREA REMAINS IN THE WARM SECTOR THIS AFTERNOON AS THE BOUNDARY
IS JUST OFF TO OUR NORTH...STRETCHING FROM NORTHERN INDIANA INTO
NORTHERN OHIO. SHOWERS AND THUNDERSTORMS HAVE BECOME MORE
WIDESPREAD OFF TO OUR WEST DURING THE PAST HOUR OR SO ALONG AND
SOUTH OF THE BOUNDARY. AIRMASS ACROSS OUR AREA HAS RECOVERED FROM
THE CONVECTION EARLIER THIS MORNING...WITH ML CAPES NOW PUSHING 2000
J/KG. AS A RESULT...SHOWERS AND THUNDERSTORMS OFF TO OUR WEST WILL
LIKELY CONTINUE TO WORK THEIR WAY EAST INTO NORTHERN PORTIONS OF
OUR FA THROUGH MID TO LATE AFTERNOON. EXPECT THE BEST CHANCE TO
REMAIN ACROSS OUR FAR NORTH...CLOSER TO THE BETTER FORCING ALONG
THE FRONT. THIS WILL PUT KDAY...KCMH AND KLCK ON THE EDGE OF SOME
THUNDERSTORM ACTIVITY THROUGH LATE AFTERNOON/EARLY EVENING. STILL
SOME MODEL UNCERTAINTY AS TO HOW FAR IF ANY THE BOUNDARY WILL PUSH
SOUTH OVERNIGHT AND THIS WILL ULTIMATELY AFFECT PCPN CHANCES
LATER TONIGHT. EITHER WAY...THE BEST CHANCE OF PCPN SHOULD REMAIN
NORTH OF THE TAF SITES SO WILL MAINTAIN A DRY FORECAST THROUGH
TONIGHT. MODELS ALSO CONTINUE TO TREND SLOWER WITH THE APPROACH OF
THE COLD FRONT ON THURSDAY. AS A RESULT...THINK WE COULD SEE SOME
PRE FRONTAL SHOWERS WORK INTO THE WEST THROUGH THE MORNING
HOURS...BUT BETTER CHANCE FOR ANY THUNDERSTORMS SHOULD HOLD OFF
UNTIL THURSDAY AFTERNOON.

OUTLOOK...MVFR CEILINGS POSSIBLE THURSDAY NIGHT INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...PADGETT
SHORT TERM...PADGETT
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Apr 10, 10:47 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 AM EDT WED APR 10 2013

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
111500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
1047 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A SERIES OF DISTURBANCES WILL MOVE ALONG A STATIONARY FRONT OVER
NORTHERN INDIANA AND NORTHERN OHIO...RESULTING IN A CHANCE OF
THUNDERSTORMS TODAY INTO TONIGHT. A FEW OF THE STORMS MAY BECOME
SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH
ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG
LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE
STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND THURSDAY.

INZ073>075-080-KYZ089>100-OHZ077>082-088-111500-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1047 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT THAT WILL PUSH
ACROSS OUR AREA THURSDAY MORNING THROUGH MIDDAY THURSDAY. STRONG
LOW TO MID LEVEL WINDS AND LOW LEVEL INSTABILITY WILL ALLOW THESE
STORMS TO BECOME ORGANIZED. THE MAIN THREAT FROM THESE STORMS WILL
BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

In the hours before

Local storm report, Apr 10, 3:29 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             CRIDERSVILLE            40.65N 84.15W
04/10/2013  E1.00 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

BINAU
Local storm report, Apr 10, 3:43 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             WAPAKONETA              40.57N 84.19W
04/10/2013  E1.00 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

BINAU
Local storm report, Apr 10, 3:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             5 NNW WAPAKONETA        40.64N 84.23W
04/10/2013  M1.25 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&
Local storm report, Apr 10, 4:04 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
404 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 S BOTKINS             40.44N 84.18W
04/10/2013  E1.25 INCH       SHELBY             OH   TRAINED SPOTTER

&&

BINAU
Local storm report, Apr 10, 4:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             3 NNW ANNA              40.44N 84.19W
04/10/2013  M1.50 INCH       SHELBY             OH   COCORAHS

&&

BINAU
Local storm report, Apr 10, 4:17 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             LAKEVIEW                40.49N 83.93W
04/10/2013  E0.88 INCH       LOGAN              OH   TRAINED SPOTTER

            PEA TO NICKEL HAIL

&&

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:50 AM EDTSpecial Weather StatementILNShelby25 min
Apr 10, 10:14 AM EDTSpecial Weather StatementILNPreble31 min
Apr 10, 11:19 AM EDTSpecial Weather StatementILNClark26 min
Apr 10, 2:41 PM EDTSpecial Weather StatementILNAuglaize, Mercer49 min
Apr 10, 3:16 PM EDTSpecial Weather StatementILNHardin29 min
Apr 10, 3:22 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan38 min
Apr 10, 3:41 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Mercer, Shelby49 min
Apr 10, 5:05 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union25 min
Apr 10, 5:28 PM EDTSevere Thunderstorm WarningILNDelaware, Union32 min
Apr 10, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer39 min
Apr 10, 5:53 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Hardin, Mercer, Shelby3 hr
Apr 10, 6:05 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan40 min
Apr 10, 6:15 PM EDTSpecial Weather StatementILNAuglaize30 min
Apr 10, 6:16 PM EDTAreal Flood AdvisoryILNAuglaize, Delaware, Hardin, Logan, Shelby, Union2 hr
Apr 10, 6:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby50 min
Apr 10, 6:56 PM EDTSpecial Weather StatementILNDelaware49 min
Apr 10, 7:17 PM EDTFlash Flood WarningILNAuglaize, Darke, Mercer, Shelby3 hr
Apr 10, 7:38 PM EDTSpecial Weather StatementILNLicking37 min
Apr 10, 7:53 PM EDTSpecial Weather StatementILNFairfield22 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.